# SDR RAIA950723

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Rt
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

STL - FLT 7436 - LOW POWER BOTH ENGINES.  MAINTENANCE REPLACED RT ENGINE PER GARRETT MM AND LT ENGINE BLEED AIR GASKETS.  GROUND POWER RUNS REVEALED NORMAL OPERATION AND ALL ENGINE PARAMETERS.  (W)
